# SDR 97FDEA00817

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48297
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg Doors
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR WAS DEPLOYED FOR LANDING AT PDX, A LOUD AND HEAVY THUMP WAS HEARD AND FELT AS THE CTR.  GEAR IMMEDIATELY CAME DOWN.  THE REMAINING GEAR SEEMED TO TAKE MORE TIME THAN USUAL.  FOUND RETRACT CYLINDER ROD END STRIPPED OUT AND DAMAGED CENTER LANDING GEAR DOORS DAMAGED.  AIRCRAFT WAS CONFIGURED PER EA 8-3280-36672 FOR A PERRY PERMIT.  PERRY PERMIT NR 27-12 FOR FLIGHT FROM PDX TO LAX FOR PERMANENT REPAIR WAS OBTAINED.  *S/D*  ENCLOSED COVER SHEET, EA 8-5310-22097, EA 8-5310-22096, SNRM 05, 06, 07, 08, 012, 013, 014, 015, 016, 017, 018, 019, 020, 022, 026, 027, 021, 023, 025.
